Support group for people who take Trintellix and have side effects, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I'm scared... Sad. About a bunch of thing's. I'd like to be less than a 6-8 on the pain scale. It's like having a heart attack for short times and that feels like a 10. Doing laundry and cooking not in pain is an exciting thought. I don't remember a time it was easy or pain free.
There is a rehab called Pride that I'm going to for physical rehabilitation. It has lunch and stretching with group and biofeedback with education on a variety of thing's needed to know to be productive. It's outpatient with an 80% success and that's excellent news!
It would seem with Tramadol being so close to Nucenta there could be problems. Nucenta ER to be exact and from 5mg x 7days - 10mg x 7days - 15mg x 7days - 20mg x 7days.
Seems like a lot to me. The pamphlet says
most do well @ !!!! 5-10mg for 12 WEEK'S!!!!
Post created 3 weeks 23 hours ago
I recently started 20 mg of trintellix about 2 to 3 months ago and have been taking it with metformin. For a month I had no problems then I started vomiting throughout the day mainly 1 to 3 hours after taking the meds together. Has anyone else had this problem?
Post created 3 weeks 2 days ago
I am on Savella at top dose bid & about to start Trintillex.
Post created 1 month 1 day ago
I am on so many anti-depressents & other meds, I don't which end is up!! First, I am taking Janumet for type 2 diabetes. My sugar has been well controlled for quite some time, but it occasionally crashes, i.e. 59, 68 & I can feel when that happens. Some of the other meds I take are Wellbutrin 450 mg daily, Omeprasole 20 mg daily, Diovan for blood pressure 160/12.5 daily (which is also under control), Levothyroxine, 100 mcg daily, Simvistatin, 10 mg daily, Metoprolol, 24mg daily, Klonopin, .5 mg every 12 hours-prn, Krill fish oil, 1200 mg daily, Calcium w/vit. D, 1200 mg daily, Biotin 5000 mg 2X daily, & 1 baby aspirin- 81 mg daily.
My appetite has reduced greatly & I do sometimes feel nauseated. I have trembling in my hands, tongue, legs & feet. I have lost 56 lbs in the past 2 yrs, intentionally, which I am very satisfied with.
I'm sure I could come up with more, like I am nearly 70 yrs old & have had a bout with depression since I was 23 & I have a congenital heart defect, pulmonic stenosis, for which I had a procedure called a valvuloplasty in St. Francis Heart Hospital, Roslyn, N.Y. about 25 yrs ago.
I'm finally finished, thank goodness. If there's any advice or comments, I'll greatly appreciate them.
Thank you for your most kind attention.
Very truly yours,
Kathleen A. Gentile - 3/14/17
Post created 1 month 1 week ago
The doctors have ruled out all the major causes for my ankle and foot swelling (on both legs). And the only thing that changed was my Dr. putting me on Trintellix...within 2 and 1/2 weeks I had to get off of it due to so many side effects. They were all bad, but the worst is the swelling in feet and ankles.
I've been off Trintellix for 10 days and the swelling is worse than ever.
Any one had a similar experience? Thx
Post created 1 month 2 weeks ago
I am on celexa and have been for over 7 years. I've been on a very high dosage of 60mg a day. Lately it has not been helping as much my doctor wants me to taper off of celexa and start trintellix. Within several days of cutting my dosage to 20 mg of celexa, I am experiencing a lot of dizziness nausea and vomiting. I am also getting more depressed. I want to get started on trintellix but has anyone taken both at the same time to avoid the terrible withdrawals of celexa? I even called a pharmacy and got no help there. So my big question is Is it safe to take low dosages of celexa with trintellix so I can ween off the celexa slower and gradually add trintellix?
Post created 1 month 4 weeks ago
Do I need to see a cardiologist?
Do I stop taking trintellix?
Post created 3 months 4 days ago
Post created 3 months 2 weeks ago
I have been taking busprione for 2 months with trintellix and have increasing headaches(migrians) and stomach problems.
Post created 3 months 3 weeks ago
Has anyone been taking trintellix and latuda?
Post created 5 months 3 weeks ago